Turkish Journal of Mathematics
Three-dimensional homogeneous contact metric manifold with weakly $\eta$-Einstein structures
In this paper, we determine the geometric structures of 3-dimensional weakly $\eta$-Einstein almost contact metric manifolds and classify 3-dimensional weakly $\eta$-Einstein simply connected homogeneous contact metric manifolds based on Perrone's classification.
Weakly $\eta$-Einstein structure, homogeneous contact metric manifold
CHUN, SUN HYANG and EUH, YUNHEE
"Three-dimensional homogeneous contact metric manifold with weakly $\eta$-Einstein structures,"
Turkish Journal of Mathematics: Vol. 47:
4, Article 14.
Available at: https://journals.tubitak.gov.tr/math/vol47/iss4/14